ITEM METADATA RECORD
Title: Untitled
Authors: Gerber, HU ×
Goovaerts, Marc
Kaas, R
Shiu, ESW #
Issue Date: Aug-2004
Publisher: Elsevier science bv
Series Title: Insurance mathematics & economics vol:35 issue:1 pages:1-1
URI: 
ISSN: 0167-6687
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science